# SDR IXXA06SMN254S

- Difficulty date: July 28, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 96,561 hours, 25,131 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Nicked
- Location: T/E Flap
- Part time: 96,561 hours, 25,131 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION FOUND LT WING IB FLAP UPPER SKIN REPAIR NICKED AT STATION XW104.000.  REMOVED DAMAGED SKIN IAW SRM 51-1-0 PAGE 1,  SRM 51-1-21. FABRICATED NEW SKIN (AL 2024 T3 0.040”) CLEANED, TREATED AND PRIMED AREA AND SKIN INTERNAL SURFACE, IAW SRM 51-1-8B. APPLIED SEALANT TO FAYING SURFACES, IAW SRM 51-1-11. INSTALLED PLATING. IAW SRM 51-1-21, AND SRM 57-7-1 FIG. 1.
